# SDR SWIA201642311

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 41,703 hours, 35,553 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

AT FL270, EN ROUTE, THE CABIN ALTITUDE WARNING CAME ON & ALL THE MASKS IN THE CABIN DEPLOYED.  THE CREW & PASSENGERS DONNED THEIR OXYGEN MASKS. THE CREW DECLARED AN EMERGENCY & DIVERTED.  R & R CABIN PRESSURE ACQUISITION MODULE IAW AMM.  PN ON: 1027SB04C03, SN ON 1284A; PN OFF: 1027SB0404C03, SN OFF 9712687A.
